Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

28 year old had an episode of palpitation. Sleep disturbance, gastric problems. Took rabium. No improvement

Sir, My husband (28yrs) had an episode of palpitation last week which lasted for almost 10 minutes. it happened when he was sitting and watching tv after coming from office. he is a software engineer. previous day he had a lot of spicy food and his digestion was also not proper. was having gas trouble also. his sleep was also not proper 2 days previous to that. anyway we went to a physician, by the time it subsided. he prescribed rabium dsr and clonotril 0.25 tab. for 5 days. the course finished last saturday. but now he is tired always and sleepy.. not going to office in correct time. face also tired and not enthusiastic. always telling that he is tired..
Asked On : Sat, 1 Dec 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Tired, sleepy, not enthusiastic - is from the drug, clonotril!
Reactive Depression from the event is another possibility

     Standard ECG records the electrical activity of the heart, for a few seconds. It can detect the arrhythmia occurring during that time only. If the episode occurs randomly, one needs Holter or event monitor.
     Anaemia / Anxiety / Alcohol / Tobacco (smoking) / Caffeine (too much tea, coffee, cola) / Fever / Infection / Pain / Stress / Thyroid / Vitamin D, calcium, magnesium / Medicines like Phenylephrine used for ‘cold’; Salbutamol used for asthma and so on - may be responsible.... / At times, abnormal nerve paths in the heart (bypass tracts) or disease of the conduction system may be responsible!
     ECHOcardiogram / LABORATORY work-up – may all be necessary for further assessment and assistance. He may even need Electro Physiological Studies (EPS)..
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 20 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor